American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David Ruelle. Application of hyperbolic dynamics to physics: Some problems and conjectures. Bull. Amer. Math. Soc. 41 (2004) 275-278. MR 2058287.
Abstract, references, and article information   
View Article: PDF

[2] Mariusz Urbanski. Measures and dimensions in conformal dynamics. Bull. Amer. Math. Soc. 40 (2003) 281-321. MR 1978566.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1